Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("ASYMPTOTIC NORMALITY")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2686

  • Page / 108
Export

Selection :

  • and

ON A FURTHER GENERALIZATION OF THE SAVAGE TEST.EHSANES SALEH AKM; DIONNE JP.1977; COMMUNIC. STATIST., THEORY METHODS; U.S.A.; DA. 1977; VOL. 6; NO 12; PP. 1213-1221; BIBL. 9 REF.Article

ON A CONJECTURE IN GEOMETRIC PROBABILITY REGARDING ASYMPTOTIC NORMALITY OF A RANDOM SIMPLEXMATHAI AM.1982; ANN. PROBAB.; ISSN 0091-1798; USA; DA. 1982; VOL. 10; NO 1; PP. 247-251; BIBL. 7 REF.Article

PROCEDURE D'APPROXIMATION STOCHASTIQUE POUR LES OBSERVATIONS SATISFAISANT A LA CONDITION DE DEPENDANCE FAIBLEBORODIN AN.1979; TEOR. VEROJAT. PRIMEN.; SUN; DA. 1979; VOL. 24; NO 1; PP. 34-51; ABS. ENG; BIBL. 9 REF.Article

REMAINDER TERM ESTIMATE FOR THE ASYMPTOTIC NORMALITY OF THE NUMBER OF RENEWALSENGLUND G.1980; J. APPL. PROBAB.; ISSN 0021-9002; GBR; DA. 1980; VOL. 17; NO 4; PP. 1108-1113; BIBL. 7 REF.Article

ASYMPTOTIC NORMALITY OF MULTIVARIATE LINEAR RANK STATISTICS IN THE NON-I.I.D. CASE.RUYMGAART FH; VAN ZUIJLEN MCA.1978; ANN. STATIST.; U.S.A.; DA. 1978; VOL. 6; NO 3; PP. 588-602; BIBL. 24 REF.Article

A LIMIT THEOREM FOR FUNCTIONALS OF A POISSON PROCESSNGUYEN VAN HUU.1979; COMMENT. MATH. UNIV. CAROLINAE; CSK; DA. 1979; VOL. 20; NO 3; PP. 547-564; BIBL. 5 REF.Article

GLOBAL ASYMPTOTIC PROPERTIES OF RISK FUNCTIONS IN ESTIMATIONSTRASSER H.1978; Z. WAHRSCHEIN.-TEHEOR. VERWANDTE GEB.; DEU; DA. 1978; VOL. 45; NO 1; PP. 35-48; BIBL. 9 REF.Article

ASYMPTOTIC JOINT NORMALITY OF AN INCREASING NUMBER OF MULTIVARIATE ORDER STATISTICS AND ASSOCIATED CELL FREQUENCIES = NORMALITE ASYMPTOTIQUE CONJOINTE D'UN NOMBRE CROISSANT DE STATISTIQUES D'ORDRE MULTIVARIABLES ET DES FREQUENCES DE CELLULES ASSOCIEESWEISS L.1982; NAV. RES. LOGIST. Q.; ISSN 0028-1441; USA; DA. 1982; VOL. 29; NO 1; PP. 75-86; BIBL. 3 REF.Article

PLAYING SAFE WITH MISWEIGHTED MEANSCRESSIE N.1982; JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION; ISSN 0162-1459; USA; DA. 1982; VOL. 77; NO 380; PP. 754-759; BIBL. 15 REF.Article

THE ALMOST SURE REPRESENTATION OF INTERMEDIATE ORDER STATISTICSWATTS V.1980; Z. WAHRSCHEINLICHKEITSTHEOR. VERW. GEB.; ISSN 0044-3719; DEU; DA. 1980; VOL. 54; NO 3; PP. 281-285; BIBL. 8 REF.Article

ASYMPTOTIC NORMALITY AND CONVERGENCE RATES OF LINEAR RANK STATISTICS UNDER ALTERNATIVESPURI M; RAJARAM NS.1980; BANACH CENTER PUBL.; POL; DA. 1980; VOL. 6; PP. 267-277; BIBL. 12 REF.Conference Paper

LIMIT THEOREMS FOR ESTIMATORS BASED ON INVERSES OF SPACINGS OF ORDER STATISTICSHALL P.1982; ANN. PROBAB.; ISSN 0091-1798; USA; DA. 1982; VOL. 10; NO 4; PP. 992-1003; BIBL. 14 REF.Article

ON THE BERNSTEIN-V. MISES APPROXIMATION OF POSTERIOR DISTRIBUTIONS.HIPP C; MICHEL R.1976; ANN. STATIST.; U.S.A.; DA. 1976; VOL. 4; NO 5; PP. 972-980; BIBL. 8 REF.Article

ON M TESTS IN LINEAR MODELSPRANAB KUMAR SEN.1982; BIOMETRIKA; ISSN 0006-3444; GBR; DA. 1982; VOL. 69; NO 1; PP. 245-248; BIBL. 6 REF.Article

CONSEQUENCES AND DETECTION OF MISSPECIFIED NONLINEAR REGRESSION MODELSWHITE H.1981; J. AM. STAT. ASSOC.; ISSN 0003-1291; USA; DA. 1981; VOL. 76; NO 374; PP. 419-433; BIBL. 41 REF.Article

REMAINDER TERM ESTIMATES FOR THE ASYMPTOTIC NORMALITY OF ORDER STATISTICSENGLUND G.1980; SCAND. J. STAT.; ISSN 0303-6898; SWE; DA. 1980; VOL. 7; NO 4; PP. 197-202; BIBL. 3 REF.Article

UNIFORM ASYMPTOTIC NORMALITY OF THE MAXIMUM LIKELIHOOD ESTIMATORSWEETING TJ.1980; ANN. STAT.; ISSN 0090-5364; USA; DA. 1980; VOL. 8; NO 6; PP. 1375-1381; BIBL. 16 REF.Article

ASYMPTOTIC NORMALITY OF NONPARAMETRIC ESTIMATORS OF DERIVATIVES OF AVERAGE OF MU -DENSITIESSINGH RS.1980; SIAM J. APPL. MATH.; ISSN 0036-1399; USA; DA. 1980; VOL. 39; NO 3; PP. 431-439; BIBL. 10 REF.Article

A SYMPTOTIC NORMALITY OF SUM-FUNCTIONS OF SPACINGSHOLST L.1979; ANN. PROBAB.; USA; DA. 1979; VOL. 7; NO 6; PP. 1066-1072; BIBL. 10 REF.Article

AN OPTIMAL STATISTIC BASED ON HIGHER ORDER GAPSCRESSIE N.1979; BIOMETRIKA; GBR; DA. 1979; VOL. 66; NO 3; PP. 619-627; BIBL. 13 REF.Article

ASYMPTOTIC BEHAVIOR OF M-ESTIMATORS FOR THE LINEAR MODELYOHAI VJ; MARONNA RA.1979; ANN. STATIST.; USA; DA. 1979; VOL. 7; NO 2; PP. 258-268; BIBL. 5 REF.Article

NORMALITE ASYMPTOTIQUE DES STATISTIQUES DE QUELQUES CLASSES DE TESTS D'AJUSTEMENT ET D'HOMOGENEITEKUDLAEV EH M.1978; DOKL. AKAD. NAUK S.S.S.R.; S.S.S.R.; DA. 1978; VOL. 240; NO 3; PP. 534-537; BIBL. 8 REF.Article

ON THE ASYMPTOTIC NORMALITY OF THE JACKKNIFE.THORBURN D.1977; SCAND. J. STATIST.; SWED.; DA. 1977; VOL. 4; NO 3; PP. 113-118; BIBL. 6 REF.Article

ON THE LIMITING BEHAVIOUR OF SOME FUNCTIONS OF AVERAGE OF INDEPENDENT RANDOM VARIABLESMORRIS KW; SZYNAL D.1977; ANN. UNIV. MARIAE CURIE-SKLODOWSKA, A; POL; DA. 1977; VOL. 31; PP. 85-95; ABS. POL/RUS; BIBL. 11 REF.Article

ON THE LOGARITHMS OF HIGH-ORDER SPACINGS.CRESSIE N.1976; BIOMETRIKA; G.B.; DA. 1976; VOL. 63; NO 2; PP. 343-355; BIBL. 15 REF.Article

  • Page / 108